# SDR ASAA0610886

- Difficulty date: August 14, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-200
- Aircraft serial: 23124
- Aircraft time: 56,659 hours, 48,768 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG81911
- Condition: Detached
- Location: Aft Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEPLANING EMERGENCY PHOTOLUMINSCENT LIGHT STRIP IN AFT CABIN DETACHED FROM FLOOR. REPLACED SECTION OF PHOTOLUMINSCENT LIGHT STRIP IN FIXED PORTION OF AFT CABIN.
